This item still needs to be validated !
Title: Semi-symmetric and semi-parallel geodesic spheres and tubes
Authors: Boeckx, Eric ×
Gillard, J
Vanhecke, Lieven #
Issue Date: 1996
Publisher: Indian nat sci acad
Series Title: Indian journal of pure & applied mathematics vol:27 issue:8 pages:771-777
Abstract: We prove that a connected Riemannian manifold of dimension n is a real space form if and only if all sufficiently small geodesic spheres or all tubes with sufficiently small radius about all geodesics are semi-parallel (for n greater than or equal to 3) or Ricci-semi-symmetric (for n greater than or equal to 4).
ISSN: 0019-5588
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science